# SDR DALA2019102390183

- Difficulty date: October 18, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 55,442 hours, 7,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 71-73
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, SEAT TRACK AT AFT CABIN FR 71-73 , Y-A FOUND CORRODED. REPLACED SEAT TRACK PER SRM 51-42-11-001 AND AIRBUS DRAWING F5347101014. LP 1321986
